Home About us Editorial board Search Ahead of print Current issue Archives Submit article Instructions Subscribe Contacts Login 
CASE REPORT
Year : 2017  |  Volume : 44  |  Issue : 3  |  Page : 161-162

Fluvoxamine-induced neuroleptic malignant syndrome


1 Department of Internal Medicine, J. N. Medical College, Belagavi, Karnataka, India
2 Department of Psychiatry, J. N. Medical College, Belagavi, Karnataka, India

Correspondence Address:
Sandeep Patil
Department of Psychiatry, J. N. Medical College, Belagavi, Karnataka
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/jss.JSS_28_17

Rights and Permissions

Neuroleptic malignant syndrome (NMS) is an uncommon but life-threatening idiosyncratic drug reaction that occurs following neuroleptic drug exposure. The estimated incidence of NMS is though very low, resulting mortality rates range between 4% and 30%. There is increasing evidence that “Atypical” antipsychotics are associated with NMS that has a different character. NMS occurring with selective serotonin reuptake inhibitors' use is extremely rare, and it should be differentiated from serotonin syndrome. Here, we report a rare case of NMS induced by fluvoxamine.


[FULL TEXT] [PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed1515    
    Printed62    
    Emailed0    
    PDF Downloaded101    
    Comments [Add]    

Recommend this journal